I take the 60 mg at once, I also take Alendronate 5mg/daily and losartan 100mg/day and vitamin D, calcium, and fish oils. 3 weeks in and the effects are brutal. My sleep pattern is awful- I find it very difficult to fall asleep and stay asleep. My eyes are puffy and there is pressure. Occasional dizziness. I have a lot of difficulty focussing, pins and needles in my hands and feet, extremely thirsty, burning sensation in my hands and feet, irritability, low to non existent sex drive, mood swings and in the last couple of days a red, blotchy, sometimes itchy rash on my chest, neck, back and face. Is this all normal to Prednisone use? Do the side effects ease? Anyone else on here with a similar condition?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2011 • 4 answers
I had a cataract operation and was prescribed pred forte but I took it for nearly 30 days by mistak?
Posted 21 Dec 2013 • 1 answer
I was on Prednisone for 12 1/2 years. I started on 80 mg for a couple of days and then tapered down?
Posted 12 Jun 2016 • 0 answers
Posted 22 Aug 2016 • 0 answers
Posted 4 days ago • 0 answers